Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101821
Title: Chain varieties of monoids
Authors: Gusev, S. V.
Vernikov, B. M.
Issue Date: 2018
Publisher: Institute of Mathematics. Polish Academy of Sciences
Citation: Gusev S. V. Chain varieties of monoids / S. V. Gusev, B. M. Vernikov. — DOI 10.4064/dm772-2-2018 // Dissertationes Mathematicae. — 2018. — Vol. 534. — P. 1-73.
Abstract: A variety of universal algebras is called a chain variety if its subvariety lattice is a chain. Non-group chain varieties of semigroups were completely classified by Sukhanov in 1982. Here we completely determine non-group chain varieties of monoids (referring to monoid varieties, we consider monoids as algebras with an associative binary operation and the nullary operation that fixes the identity element). Even though the lattice of all monoid varieties embeds into the lattice of all semigroup varieties, surprisingly, the classification of non-group chain varieties in the monoid case turns out to be much more complicated than in the case of semigroups. © by Instytut Matematyczny PAN, Warszawa 2018.
Keywords: CHAIN
LATTICE OF VARIETIES
MONOID
VARIETY
URI: http://hdl.handle.net/10995/101821
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85061548408
PURE ID: 8337433
ISSN: 123862
DOI: 10.4064/dm772-2-2018
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85061548408.pdf557,77 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.